# SDR QXEA2010090900531

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT MLG DOOR HAS 5 LOOSE RIVET IN OUTER SKIN.  REMOVED RT MLG DOOR IAW AMM 32-12-01-000-801.  REMOVED 5 RIVETS IAW SRM 51-42-06-001-001-A01 AND INSTALLED NEW RIVETS IAW SRM 51-42-06-001-001-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-21-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED RT MLG DOOR IAW  AMM 32-12-01-400-802.
